# SDR DALA2020032502037

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION OUT OF LIMITS WAS FOUND ON RH SIDE PLATE FROM STA 1231 TO 1234 IN REF. NRC 00168. CORRECTIVE ACTION: SUMMARY OF NRC 00645: CORROSION LEVEL 2 WAS REPAIRED ON RH SIDE PLATE FROM STA 1231 TO 1234 PER B757-300 SRM. (1536544)
